Spectral order and isotonic differential operators of Laguerre–Pólya type

Julius Borcea Department of Mathematics, Stockholm University

TBD mathscidoc:1701.333082

Arkiv for Matematik, 44, (2), 211-240, 2004.5
The spectral order on$R$^{$n$}induces a natural partial ordering on the manifold $\mathcal{H}_{n}$ of monic hyperbolic polynomials of degree$n$. We show that all differential operators of Laguerre–Pólya type preserve the spectral order. We also establish a global monotony property for infinite families of deformations of these operators parametrized by the space ℓ^{∞}of real bounded sequences. As a consequence, we deduce that the monoid $\mathcal{A}^{\prime}$ of linear operators that preserve averages of zero sets and hyperbolicity consists only of differential operators of Laguerre–Pólya type which are both extensive and isotonic. In particular, these results imply that any hyperbolic polynomial is the global minimum of its $\mathcal{A}^{\prime}$ -orbit and that Appell polynomials are characterized by a global minimum property with respect to the spectral order.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{julius2004spectral,
  title={Spectral order and isotonic differential operators of Laguerre–Pólya type},
  author={Julius Borcea},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617203610891},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={2},
  pages={211-240},
  year={2004},
}
Julius Borcea. Spectral order and isotonic differential operators of Laguerre–Pólya type. 2004. Vol. 44. In Arkiv for Matematik. pp.211-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617203610891.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved